Alert archive / Louisiana / Tornado Warnings in 2009
Tornado Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Mar 26, 2009, 4:25 PM CDT for 5 parishes in Louisiana. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2009, 4:25 PM CDT (21:25 UTC)
- Expired
- Mar 26, 2009, 5:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 67 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 4:30 PM CDT | TSTM WND DMG | Welsh, LA | POWER OUTAGES REPORTED IN WELSH RELAYED BY KPLC-TV |
| Mar 26, 4:45 PM CDT | HAIL 0.75 | 3 Sw Eunice, LA | PUBLIC REPORTED PENNY SIZE HAIL 3 MILES SW OF EUNICE ABOUT 445PM. |
| Mar 26, 4:55 PM CDT | TSTM WND DMG | 4 S Eunice, LA | SEVERAL SHEDS AND CARPORTS BLOWN OVER. ALSO DIME SIZE HAIL REPORTED. |
| Mar 26, 5:05 PM CDT | HAIL 0.75 | Eunice, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 3:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLCH 262125 TORLCH LAC001-003-039-053-097-262200- /O.NEW.KLCH.TO.W.0005.090326T2125Z-090326T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 425 PM CDT THU MAR 26 2009 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA... THIS INCLUDES THE CITY OF BASILE... EXTREME WEST CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA... NORTHERN ACADIA PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES THE CITIES OF...IOTA...EUNICE... SOUTHEASTERN ALLEN PARISH IN SOUTHWEST LOUISIANA... EASTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES THE CITY OF JENNINGS... * UNTIL 500 PM CDT * AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JENNINGS... MOVING NORTHEAST AT 25 MPH. * THE TORNADO WILL BE NEAR... IOTA BY 455 PM CDT... 9 MILES SOUTHEAST OF BASILE AND 9 MILES SOUTHWEST OF EUNICE BY 500 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. && LAT...LON 3064 9258 3036 9228 3013 9273 3028 9284 TIME...MOT...LOC 2125Z 236DEG 21KT 3027 9271 $$ K. KUYPER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Mar 26, 4:13 PM CDT, 12 minutes earlier.
Area forecast discussion, Mar 26, 4:13 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 413 PM CDT THU MAR 26 2009 .UPDATE... TORNADO WATCH 71 REMAINS IN EFFECT UNTIL 1100 PM CDT FOR THE FOLLOWING LOCATIONS && .DISCUSSION... STRONG THUNDERSTORMS ARE DEVELOPING OVER SOUTHEAST TEXAS AT THIS TIME AS THE WEAK FRONTAL BOUNDARY AGAIN SLIPS BACK TO THE NORTH. SOME STORMS TONIGHT WILL BECOME SEVERE. STORMS WILL SPREAD INTO SOUTHWEST LOUISIANA OVER THE NEXT SEVERAL HOURS AND INTO SOUTH- CENTRAL LOUISIANA BEFORE 5 PM. EXPECTING TO SEE A WATCH FOR EVENING DEVELOPMENT. STORMS SHOULD BE ENDING BEFORE MIDNIGHT FOR SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA WITH SOME STORMS POSSIBLE AFTER MIDNIGHT FOR SOUTH-CENTRAL LOUISIANA. THE THREAT TONIGHT WILL BE FROM WINDS AND HAIL ALTHOUGH TORNADOES WILL BE POSSIBLE. SPECIAL SOUNDING INDICATED HELICITY AROUND 171 M2/S2 AND CAPES AROUND 2900 J/KG. TOMORROW WILL SEE REDEVELOPMENT AND ROUND TWO OF SHOWERS AND THUNDERSTORMS. SHOWERS ARE EXPECTED TO START DEVELOPMENT DURING THE AFTERNOON AND CONTINUE AND INCREASE INTO THE EVENING HOURS AHEAD OF A COLD FRONT THAT WILL PUSH THROUGH EARLY SATURDAY MORNING. THIS WILL FINALLY SHUT-OFF OF THE PRECIP AS DRIER AIR SPILLS IN FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... KLCH 67 78 47 62 42 / 100 50 70 10 0 KBPT 68 78 46 61 42 / 100 50 70 10 0 KAEX 65 78 46 61 40 / 100 50 70 10 0 KLFT 66 79 50 66 42 / 100 50 70 20 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 26, 5:48 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 548 AM CDT THU MAR 26 2009 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-271100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 548 AM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STALLED FRONTAL BOUNDARY OVER THE AREA AND AN APPROACHING UPPER LEVEL DISTURBANCE WILL RESULT IN ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATER TODAY AND TONIGHT. A FEW OF THESE STORMS COULD REACH SEVERE LIMITS. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. WHILE THE RISK OF SEVERE WEATHER IS EXPECTED OVER THE ENTIRE AREA...THE BEST POTENTIAL WILL BE OVER EASTERN SECTIONS OF SOUTHWEST LOUISIANA. THESE INCLUDE THE PARISHES OF JEFFERSON DAVIS...ACADIA...LAFAYETTE... VERMILLION...IBERIA...ST. MARY...AND ST. MARTIN. TORRENTIAL RAINFALL OF 1 TO 2 INCHES MAY LEAD TO FLOODING OF LOW LYING AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FINAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA LATE FRIDAY AND FRIDAY NIGHT. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. BEHIND THE FRONT...STRONG NORTHWEST WINDS WILL BRING SMALL CRAFT ADVISORY CONDITIONS TO THE OFFSHORE WATERS FRIDAY NIGHT AND SATURDAY. FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED LATER TODAY AND TONIGHT AND AGAIN LATE FRIDAY AND FRIDAY NIGHT.
In the hours before
Local storm report, Mar 26, 1:35 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
135 PM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 3 ENE GRAND LAKE 30.05N 93.22W
03/25/2009 CAMERON LA NWS STORM SURVEY
NWS STORM SURVEY CONFIRMS THUNDERSTORM MICROBURST WIND
DAMAGE WITHIN SUBDIVISIONS ALONG AND SOUTH OF CAL CAM
LINE ROAD. EXTENT OF DAMAGE INCLUDED METAL STORAGE
BUILDINGS ROLLED OVER AND DESTROYED...METAL CARPORT
RIPPED OFF HOME WITH PIECES LANDING ON BOAT AND REMAINDER
OF YARD. NUMEROUS MOBILE HOMES HAS SKIRTING RIPPED OFF.
ALL DEBRIS WAS BLOWN FROM WEST TO EAST DIRECTION.
&&
LANDRENEAULocal storm report, Mar 26, 1:37 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
137 PM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG IVANHOE 30.68N 94.41W
03/25/2009 TYLER TX LAW ENFORCEMENT
TYLER COUNTY SHERIFF OFFICE REPORTED TREES DOWN WITH
POWER OUTAGES IN IVANHOE.
0930 PM TSTM WND DMG BUNA 30.44N 93.96W
03/25/2009 JASPER TX LAW ENFORCEMENT
TREES DOWN IN BUNA REPORTED BY JASPER COUNTY SHERIFF
OFFICE.
1003 PM TSTM WND DMG DEQUINCY 30.45N 93.44W
03/25/2009 CALCASIEU LA LAW ENFORCEMENT
ROOF RIPPED OFF HOUSE IN DEQUINCY REPORTED BY CALCASIEU
PARISH SHERIFF OFFICE. TIME BASED ON RADAR. POSSIBLE
TORNADO.
1005 PM TSTM WND DMG DERIDDER 30.85N 93.29W
03/25/2009 BEAUREGARD LA BROADCAST MEDIA
TREES DOWN IN DERIDDER ON HARVEY CROSSING ROAD REPORTED
BY KPLC-TV.
1020 PM TSTM WND DMG RAGLEY 30.51N 93.23W
03/25/2009 BEAUREGARD LA LAW ENFORCEMENT
NUMEROUS TREES DOWN IN RAGLEY REPORTED BY BEAUREGARD
PARISH SHERIFF OFFICE.
1020 PM TSTM WND DMG SUGARTOWN 30.84N 93.01W
03/25/2009 BEAUREGARD LA LAW ENFORCEMENT
CARPORT BLOWN INTO ROADWAY REPORTED BY BEAUREGARD PARISH
SHERIFF OFFICE.
1040 PM TSTM WND DMG MOSS BLUFF 30.30N 93.20W
03/25/2009 CALCASIEU LA NWS EMPLOYEE
TREE BLOWN DOWN ALONG HIGHWAY 171 1/2 MILE NORTH OF
GILLIS.
1044 PM HAIL 3 ESE BEAUMONT 30.07N 94.10W
03/25/2009 E0.75 INCH JEFFERSON TX PUBLIC
REPORTED BY INDUSTRY.
1045 PM HAIL SULPHUR 30.23N 93.36W
03/25/2009 M1.00 INCH CALCASIEU LA BROADCAST MEDIA
QUARTER SIZE HAIL IN SULPHUR REPORTED BY KPLC-TV.
1046 PM TSTM WND DMG RAGLEY 30.51N 93.23W
03/25/2009 BEAUREGARD LA BROADCAST MEDIA
WIDESPREAD POWER OUTAGES THROUGHOUT BEAUREGARD PARISH
REPORTED BY KPLC-TV.
1055 PM TSTM WND DMG 3 ENE GRAND LAKE 30.05N 93.22W
03/25/2009 CAMERON LA NWS STORM SURVEY
NWS STORM SURVEY CONFIRMS THUNDERSTORM MICROBURST WIND
DAMAGE WITHIN SUBDIVISIONS ALONG AND SOUTH OF CAL CAM
LINE ROAD. EXTENT OF DAMAGE INCLUDED METAL STORAGE
BUILDINGS ROLLED OVER AND DESTROYED...METAL CARPORT
RIPPED OFF HOME WITH PIECES LANDING ON BOAT AND REMAINDER
OF YARD. NUMEROUS MOBILE HOMES HAS SKIRTING RIPPED OFF.
ALL DEBRIS WAS BLOWN FROM WEST TO EAST DIRECTION.
1056 PM TSTM WND GST 5 S LAKE CHARLES 30.14N 93.20W
03/25/2009 M60.40 MPH CALCASIEU LA MESONET
60.4 MPH WIND GUST MEASURED AT LAKE CHARLES AG CENTER.
1101 PM MARINE TSTM WIND 1 SSW GRAND LAKE 30.02N 93.28W
03/25/2009 M40.00 MPH GMZ432 LA BROADCAST MEDIA
REPORTED BY WEATHER UNDERGROUND GAGE AT BIG LAKE.
1105 PM HAIL CARLYSS 30.18N 93.37W
03/25/2009 E1.00 INCH CALCASIEU LA BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED IN CARLYSS BY KPLC-TV.
1115 PM TSTM WND DMG MAMOU 30.63N 92.42W
03/25/2009 EVANGELINE LA BROADCAST MEDIA
WIDESPREAD WIND DAMAGE IN MAMOU WITH NUMEROUS TREES DOWN
AND POWER OUT TO ENTIRE TOWN. WINDOWS BLOWN OUT OF
HOSPITAL WITH POWER POLES DOWN ON HIGHWAY 13. POSSIBLE
TORNADO. REPORTED BY KATC-TV. TIME BASED ON RADAR.
1128 PM TSTM WND DMG LAWTELL 30.52N 92.18W
03/25/2009 ST. LANDRY LA LAW ENFORCEMENT
TRAILER FLIPPED OVER ON BERTRAND ROAD IN LAWTELL REPORTED
BY ST LANDRY PARISH SHERIFF OFFICE.
1130 PM HAIL HACKBERRY 29.97N 93.43W
03/25/2009 E0.50 INCH CAMERON LA LAW ENFORCEMENT
HAIL OF UNKNOWN SIZE IN HACKBERRY REPORTED BY CAMERON
PARISH SHERIFF OFFICE.
1130 PM TSTM WND DMG 2 E BORDELONVILLE 31.11N 91.87W
03/25/2009 AVOYELLES LA FIRE DEPT/RESCUE
FIRE CHIEF REPORTS TREES DOWN JUST EAST OF TOWN.
1133 PM TSTM WND GST LACASSINE NATIONAL WILD 29.99N 92.93W
03/25/2009 M60.00 MPH CAMERON LA MESONET
60 MPH WIND GUST MEASURED BY LACASSINE RAWS MESONET
STATION.
1137 PM TSTM WND DMG OPELOUSAS 30.52N 92.08W
03/25/2009 ST. LANDRY LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN THROUGH THE PARISH
REPORTED BY SHERIFF OFFICE.
1140 PM MARINE TSTM WIND 3 NW GRAND LAKE 30.06N 93.30W
03/25/2009 M50.00 MPH GMZ432 LA PUBLIC
REPORTED BY VESSEL NEAR CALCASIEU LOCKS.
1210 AM TSTM WND DMG 2 S DUSON 30.20N 92.19W
03/26/2009 LAFAYETTE LA LAW ENFORCEMENT
LAFAYETTE SHERIFFS OFFICE RECEIVED A REPORT OF A TREE
DOWN IN THE 6900 BLOCK OF LANDRY ROAD.
1215 AM TSTM WND DMG 5 S LAFAYETTE 30.14N 92.03W
03/26/2009 LAFAYETTE LA PUBLIC
METAL PATIO COVER BLOWN OFF AND BARN DOOR BLOWN OUT ON
MILL CREEK RD DUE TO HIGH WINDS.
1233 AM TSTM WND DMG 11 N CATAHOULA 30.37N 91.71W
03/26/2009 ST. MARTIN LA LAW ENFORCEMENT
ST. MARTIN SHERIFFS DEPARTMENT RECEIVED A REPORT OF A
TREE AND POWERLINE DOWN ON ATCHAFALAYA RIVER HIGHWAY.
0142 AM MARINE TSTM WIND 11 SW CYPREMORT POINT 29.67N 91.92W
03/26/2009 M40.00 MPH GMZ435 LA PUBLIC
REPORTED BY PLATFORM IN VERMILION BAY.
0205 AM TSTM WND DMG 3 WNW FRANKLIN 29.82N 91.55W
03/26/2009 ST. MARY LA LAW ENFORCEMENT
FRANKLIN POLICE DEPARTMENT REPORTED 13 UTILITY POLES
BLOWN DOWN AND A LARGE SHED WAS DEMOLISHED ON YOKELY
ROAD. ALSO A TRACTOR TRAILER AT A TRUCK STOP NEAR HIGHWAY
90 WAS BLOWN ON ITS SIDE.
0210 AM HAIL FRANKLIN 29.80N 91.51W
03/26/2009 E1.75 INCH ST. MARY LA LAW ENFORCEMENT
FRANKLIN POLICE DEPARTMENT RECEIVED REPORTS OF AROUND
GOLF BALL SIZE HAIL IN FRANKLIN.
&&
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:52 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 38 min |
| Mar 25, 9:27 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 48 min |
| Mar 25, 9:35 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 25 min |
| Mar 25, 10:11 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 49 min |
| Mar 25, 10:29 PM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 31 min |
| Mar 25, 10:36 PM CDT | Special Marine Warning | LCH | 24 min | |
| Mar 25, 10:55 PM CDT | Special Marine Warning | LCH | 35 min | |
| Mar 25, 10:57 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Vermilion | 48 min |
| Mar 25, 11:02 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 43 min |
| Mar 25, 11:30 PM CDT | Special Marine Warning | LCH | 45 min | |
| Mar 25, 11:43 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Martin and 1 more | 47 min |
| Mar 25, 11:45 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 30 min |
| Mar 26, 12:31 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 59 min |
| Mar 26, 12:38 AM CDT | Special Marine Warning | LCH | 67 min | |
| Mar 26, 1:28 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 62 min |
| Mar 26, 1:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Mar 26, 9:48 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 13 days |
| Mar 26, 4:59 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 61 min |
| Mar 26, 5:25 PM CDT | Special Marine Warning | LCH | 65 min | |
| Mar 26, 5:29 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 61 min |
| Mar 26, 5:42 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 63 min |
| Mar 26, 5:48 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Saint Landry | 42 min |
| Mar 26, 5:55 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 50 min |
| Mar 26, 6:04 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 44 min |
| Mar 26, 6:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Mar 26, 6:26 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 64 min |
| Mar 26, 6:57 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 63 min |
Nearby
Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.